Opened Access Rebuilding convex sets in graphs
Cites

Show item statistics
Icon
Export to
Author: Cáceres González, José
Márquez Pérez, Alberto
Oellermann, Ortrud R.
Puertas González, María Luz
Department: Universidad de Sevilla. Departamento de Matemática Aplicada I (ETSII)
Date: 2005
Published in: Discrete Mathematics, 297 (1-3), 26-37.
Document type: Article
Abstract: The usual distance between pairs of vertices in a graph naturally gives rise to the notion of an interval between a pair of vertices in a graph. This in turn allows us to extend the notions of convex sets, convex hull, and extreme points in Euclidea...
[See more]
Size: 193.4Kb
Format: PDF

URI: http://hdl.handle.net/11441/34391

DOI: http://dx.doi.org/10.1016/j.disc.2005.03.020

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)